サミュエルソンの2 つの保存則を生成するフォン・ノイマン型経済成長モデルの一般化

URI http://harp.lib.hiroshima-u.ac.jp/hue/metadata/12143
File
Title
サミュエルソンの2 つの保存則を生成するフォン・ノイマン型経済成長モデルの一般化
Title Alternative
A generalization of Von Neumann type economic growth model which generates the Samuelson's two conservation laws
Author
氏名 三村 文武
ヨミ ミムラ フミタケ
別名 Mimura Fumitake
Journal Title
広島経済大学経済研究論集
Volume
37
Issue
1
Spage
17
Epage
23
Published Date
20140630
Publisher
広島経済大学経済学会
ISSN
03871436
Language
jpn
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Set
hue